# SDR ABXA20140124141

- Difficulty date: January 24, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Plate
- Part number: 313T3380174
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 AFT PYLON ASSEMBLY,  AFT OTBD STINGER MOUNTING FLANGE IS CRACKED.  R & R NR 2 AFT PYLON ASSEMBLY AFT OTBD STRINGER MOUNTING FLANGE IAW DWG 313T3380 SB-47 1-24-14.  CRACKED 6 INCHES, PN 313T3380-174, PART NAME PLATE, SN N/S, EXACT PYLON LOCATION ON ACFT  FROM 410.50 TO 410.56, WL LOCATION ON ACFT FROM 127.66 TO 160.00.  ACFT WAS GNDED.
